I have been slow tapering by bead counting and have been advised to hold this dose till I am better but I cannot hold. Please please is there anybody who can help?
Trying to get off duloxetine and in hell. Please can anybody help as I am not doing at all well.
Question posted by Nrworthy on 14 Feb 2022
Last updated on 14 February 2022
I tapered off Cymbalta/duloxetine by the bead counting method also and I know how rough it can be. The withdrawals can be horrible, especially if you can’t hold where you are until you stabilize. I remember tapering off a bit too fast a couple times and I had a hard time to even get out of bed. Why is it that you can’t hold where you are? Do you only have a certain amount of medication? There are natural remedies that might help ease the withdrawals. What are you experiencing? I’m sorry you’re going through this.
I was a member of a withdrawal forum for many years. In that time I saw much suffering. It is possible to withdraw from medication but it must be done carefully.
How much have you dropped already?
It is important to do a slow and steady withdrawal.
Maybe taking a smaller dose more often (still keeping the same total daily dose) would help withdrawal as it may keep your blood levels more stable. Or you could up the dose a small amount and hold it there longer? You may be tapering down too quickly for your body.
- Duloxetine uses and safety info
- Duloxetine prescribing info & package insert (for Health Professionals)
- Side effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.